ONTOLOGY REPORT - ANNOTATIONS


Term:Drug-Induced Enteropathy
go back to main search page
Accession:DOID:9009107 term browser browse the term
Definition:Injury of the small intestine caused by any of a variety of drugs involving lesions that may contribute to ulceration.
Synonyms:exact_synonym: Medication-Induced Enteropathy
 related_synonym: Drug-induced gastrointestinal disturbance
For additional species annotation, visit the Alliance of Genome Resources.


show annotations for term's descendants       view all columns           Sort by:
 
Drug-Induced Enteropathy term browser
Symbol Object Name JBrowse Chr Start Stop Reference
G Nos3 nitric oxide synthase 3 JBrowse link 4 7,321,908 7,342,404 RGD:13450913
NSAID-Enteropathy term browser
Symbol Object Name JBrowse Chr Start Stop Reference
G Casp9 caspase 9 JBrowse link 5 160,356,211 160,373,774 RGD:13782349
G Ptger3 prostaglandin E receptor 3 JBrowse link 2 263,895,093 263,979,682 RGD:10003093
G Ptger4 prostaglandin E receptor 4 JBrowse link 2 54,951,625 54,966,470 RGD:10003093

Term paths to the root
Path 1
Term Annotations click to browse term
  disease 14926
    Chemically-Induced Disorders 1155
      Drug-Related Side Effects and Adverse Reactions 555
        Drug-Induced Enteropathy 4
          NSAID-Enteropathy 3
Path 2
Term Annotations click to browse term
  disease 14926
    disease of anatomical entity 14096
      gastrointestinal system disease 4281
        Gastrointestinal Diseases 2376
          intestinal disease 1330
            Drug-Induced Enteropathy 4
              NSAID-Enteropathy 3
paths to the root

NHLBI Logo

RGD is funded by grant HL64541 from the National Heart, Lung, and Blood Institute on behalf of the NIH.